Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lexapro question

Posted by Baseball85 on May 15, 2013, at 14:29:45

Been on lex for about 9 weeks now at 20mg. My depression has lifted for the most part and anxiety is
Much better. I still have a lingering side effect of feeling achey and wanting to crawl out of my skin. I have weeks where it's gone and then some where its really bad. It doesn't feel like anxiety because I'm calm, just uncomfortable. Jitters went away too. Anyone experience this?


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Baseball85 thread:1043700
URL: http://www.dr-bob.org/babble/20130501/msgs/1043700.html